Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 49, NWS Rapid City, SD
NWS Rapid City, SD issued this severe thunderstorm warning at Jun 11, 2021, 1:14 AM MDT for 4 counties in South Dakota. It was in force for 91 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2021, 1:14 AM MDT (07:14 UTC)
- Expired
- Jun 11, 2021, 2:45 AM MDT
- In force
- 91 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Bennett County, SD, Mellette County, SD, Todd County, SD, Tripp County, SD
The radar
The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:49 AM MDT | TSTM WND GST 60 | 19 Sse Mission, SD | |
| Jun 11, 2:04 AM MDT | TSTM WND GST 56 | 1 Ne Winner, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 8:08 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 2725 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
666
WUUS53 KUNR 110714
SVRUNR
SDC007-095-121-123-110845-
/O.NEW.KUNR.SV.W.0049.210611T0714Z-210611T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Rapid City SD
114 AM MDT Fri Jun 11 2021
The National Weather Service in Rapid City has issued a
* Severe Thunderstorm Warning for...
Todd County in south central South Dakota...
Tripp County in south central South Dakota...
Mellette County in south central South Dakota...
Eastern Bennett County in southwestern South Dakota...
* Until 245 AM MDT/345 AM CDT/.
* At 113 AM MDT/213 AM CDT/, severe thunderstorms were located along
a line extending from 5 miles southeast of Intersection of Highway
83 and White River to 4 miles north of Cody, moving east at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Ideal, Sicangu Village, Littleburg and Hamill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4301 10173 4340 10137 4339 10123 4355 10122
4382 10097 4371 10073 4377 10058 4372 10047
4370 9990 4367 9987 4371 9974 4375 9975
4373 9974 4376 9969 4373 9967 4377 9966
4374 9962 4350 9962 4347 9953 4299 9954
TIME...MOT...LOC 0713Z 274DEG 32KT 4368 10058 4301 10126
HAIL...0.88IN
WIND...70MPH
$$
Calderon4 follow-up statements
057
WWUS53 KUNR 110732
SVSUNR
Severe Weather Statement
National Weather Service Rapid City SD
132 AM MDT Fri Jun 11 2021
SDC007-095-121-123-110845-
/O.CON.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Todd SD-Tripp SD-Mellette SD-Bennett SD-
132 AM MDT Fri Jun 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM
MDT/345 AM CDT/ FOR TODD...TRIPP...MELLETTE AND SOUTHEASTERN BENNETT
COUNTIES...
At 132 AM MDT/232 AM CDT/, severe thunderstorms were located along a
line extending from 13 miles northeast of Wood to 5 miles north of
Kilgore, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winner, Mission, White River, Rosebud, Saint Francis, Parmelee,
Colome, Okreek, Spring Creek, Ideal, Wood, Carter, Millboro, Mosher,
Keyapaha, Witten, Hamill, Upper Cut Meat, Soldier Creek and
Harrington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4301 10155 4334 10124 4349 10109 4376 10084
4376 10083 4371 10073 4377 10058 4372 10047
4370 9990 4367 9987 4371 9974 4375 9975
4373 9974 4376 9969 4373 9967 4377 9966
4374 9962 4350 9962 4347 9953 4299 9954
TIME...MOT...LOC 0732Z 270DEG 36KT 4367 10036 4302 10098
HAIL...0.75IN
WIND...60MPH
$$
Calderon012
WWUS53 KUNR 110801
SVSUNR
Severe Weather Statement
National Weather Service Rapid City SD
301 AM CDT Fri Jun 11 2021
SDC007-110809-
/O.CAN.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Bennett SD-
301 AM CDT Fri Jun 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENNETT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4300 10093 4372 10037 4370 9990 4367 9987
4371 9974 4375 9975 4373 9974 4376 9969
4373 9967 4377 9966 4374 9962 4350 9962
4347 9953 4299 9954
TIME...MOT...LOC 0759Z 274DEG 32KT 4365 10003 4300 10065
$$
SDC095-121-123-110845-
/O.CON.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Todd SD-Tripp SD-Mellette SD-
301 AM CDT Fri Jun 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN TODD...TRIPP AND SOUTHEASTERN MELLETTE COUNTIES...
At 259 AM CDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Ideal to 3 miles west of Sicangu
Village, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winner, Mission, Colome, Okreek, Ideal, Wood, Carter, Millboro,
Mosher, Keyapaha, Witten, Hamill, Lakeview, Ideal South Housing,
Butte Creek, Sicangu Village, Clearfield, Wewela, Antelope and Hidden
Timber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4300 10093 4372 10037 4370 9990 4367 9987
4371 9974 4375 9975 4373 9974 4376 9969
4373 9967 4377 9966 4374 9962 4350 9962
4347 9953 4299 9954
TIME...MOT...LOC 0759Z 274DEG 32KT 4365 10003 4300 10065
HAIL...0.75IN
WIND...60MPH
$$
Helgeson945
WWUS53 KUNR 110824
SVSUNR
Severe Weather Statement
National Weather Service Rapid City SD
324 AM CDT Fri Jun 11 2021
SDC095-121-110834-
/O.CAN.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Todd SD-Mellette SD-
324 AM CDT Fri Jun 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TODD AND SOUTHEASTERN
MELLETTE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4300 10020 4321 10021 4374 9970 4373 9967
4377 9966 4374 9964 4374 9962 4350 9962
4347 9953 4300 9955
TIME...MOT...LOC 0824Z 274DEG 32KT 4363 9975 4299 10037
$$
SDC123-110845-
/O.CON.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Tripp SD-
324 AM CDT Fri Jun 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR TRIPP COUNTY...
At 324 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Hamill to 5 miles southeast of
Littleburg, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winner, Colome, Millboro, Keyapaha, Hamill, Ideal South Housing,
Clearfield, Wewela and Dog Ear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4300 10020 4321 10021 4374 9970 4373 9967
4377 9966 4374 9964 4374 9962 4350 9962
4347 9953 4300 9955
TIME...MOT...LOC 0824Z 274DEG 32KT 4363 9975 4299 10037
HAIL...0.75IN
WIND...60MPH
$$
Helgeson019
WWUS53 KUNR 110842
SVSUNR
Severe Weather Statement
National Weather Service Rapid City SD
342 AM CDT Fri Jun 11 2021
SDC123-110851-
/O.EXP.KUNR.SV.W.0049.000000T0000Z-210611T0845Z/
Tripp SD-
342 AM CDT Fri Jun 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR TRIPP COUNTY WILL EXPIRE AT
345 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4300 10020 4321 10021 4374 9970 4373 9967
4377 9966 4374 9964 4374 9962 4350 9962
4347 9953 4300 9955
TIME...MOT...LOC 0841Z 274DEG 32KT 4362 9956 4298 10018
$$
HelgesonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:19 PM MDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 10, 11:19 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
1119 PM MDT Thu Jun 10 2021
.UPDATE...
Issued at 838 PM MDT Thu Jun 10 2021
Severe storms have finally started to materialize across far
northeast WY and far western SD along and just ahead of dryline
/pre-frontal trough. Dry layer aloft/area of subsidence has
shifted east of the surface trough, with the upper trough now
moving across WY and the eastern half of MT. Sufficiently weakened
cap, increase in upper level support, and steep lapse rates is
allowing discrete storms to grow, mainly to the north of the Black
Hills right now. Other storms are starting to develop along the
surface trough across far northwest SD and over far east-central
WY. A severe thunderstorm watch has been issued for all of western
and south central SD until 08z. Storms will continuing to develop
and strengthen as they move into more unstable atmosphere to the
east. Storms will likely merge into one or more lines with time
later this evening and move quickly east into central SD. Large
hail and strong wind gusts will be the main threats right now,
becoming more of a wind threat with time as they move east across
the region overnight.
Trailing cold front is moving into Campbell County now and will
move quickly east across the forecast area during the overnight
hours. Winds will switch to the west-northwest and become rather
strong for a period behind the front across a good part of
northeast WY and western SD. Forecast has been updated mainly for
the slower development and progression of storms this evening.
&&
.DISCUSSION...(This Evening Through Thursday)
Issued at 318 PM MDT Thu Jun 10 2021
Current surface analysis shows low pressure over southeast MT,
with warm front stretching east-northeast across southern ND and a
cold front back to north central and western WY. A dryline
extends south from the low across northeast WY. Upper level
analysis shows a strengthening trough over eastern ID and western
portions of WY and MT, with a strong jet wrapping around it into
western and central portions of MT and WY. There is a slot of dry
air aloft noted on water vapor imagery moving across eastern WY
into western SD which could be problematic with storm development
in the near term. Temps have reached the 90s across most of the
plains, with 80s over the Black Hills. Dewpoints this afternoon
range from the teens and 20s over Campbell County to near 70
toward central SD. Heat indices are around 100 across central SD
where a heat advisory is in place. Skies are mostly sunny to
partly cloudy with regional radars showing some recent storm
development over far northeast MT. Winds are quite gusty from the
southwest across a good portion of the northeast WY plains, breezy
from the south to southeast elsewhere to the east.
A multitude of weather threats exist for the near term, including
the risk for a significant severe weather event across portions of
the northern and central Plains late today and tonight as the strong
shortwave moves quickly across the Northern Rockies late today and
into the Northern Plains tonight. Surface low and cold front will
finally get pushed east-northeast across the region tonight as the
wave moves in. MUCAPE values late today generally range from near
zero to the west of the dryline over northeast WY, to 2000 to 3000
j/kg toward central SD. Shear will gradually increase and become
more favorable for supercells late today into early evening across
mostly far western SD. Steep lapse rates during peak heating into
the evening will also contribute to growth of any storms that
develop. The strongest storms could produce very large hail, along
with strong wind gusts. An isolated tornado threat is in place
across much of western SD, but should be most favorable over far
northwest SD in closer vicinity to the surface low.
Various CAM's show some differences on timing and evolvement of the
storm development late today. Initial storm development could be as
early 4 PM over parts of far northwest SD, but for most areas of
extreme northeast WY and far western SD, it will likely hold off
until 6 PM or later as what's left of the cap erodes and better
forcing aloft finally arrives. As the front starts to move east
through the area this evening, additional storms should develop over
far western SD and much of the activity should eventually merge into
more organized lines of storms across western SD, likely just to the
north and east of the Black Hills during the evening and start to
track quickly eastward. The main threat will turn to very strong
wind gusts, with some large hail and an isolated tornado still a
possibility. As the front moves quickly into central SD late
evening/midnight, the severe wx threat will start to shift east and
southeast of the forecast area.
The other concern with this system is strong winds that will develop
behind the cold front tonight. 40 to over 50 kt 850mb winds are
progged by most models from northeast WY through a good portion of
western SD, with fairly robust cold advection in the lower levels
overnight. High wind warnings are in effect from northeast WY to far
southwest SD for at least few hours of very strong wind potential
behind the front sometime later this evening and into the overnight.
Have decided to expand wind headlines further north and east across
the northwest and west central SD plains for the overnight. Areas
further east may need to be added at some point tonight, but will
see how things evolve behind the front this evening.
Friday will be the most pleasant day of the week, with sunny skies
and temperatures back to near average levels, 70s and lower 80s.
Breezy to windy conditions will persist into the morning hours
before gradually decreasing in the afternoon. The cooler conditions
will be short-lived as a ridge builds over the Northern Rockies this
weekend and persists through at least the first half of next week.
Highs will be back in the 80s and 90s for Saturday through the
middle of next week. Chances for storms look to be slim to none over
the weekend with ridge building into the high plains, but could
start to see at least slight chances for some areas early next week.
&&
.AVIATION...(For the 06Z TAFS Through 06Z Friday Night)
Issued At 1115 PM MDT Thu Jun 10 2021
A strong cold front will move through western SD over the next
few hours with strong/gusty northwest winds. Ahead of and along
the front severe thunderstorms will race east of the Black Hills
with wind gusts above 60kts along with local IFR conditions. Winds
will die down Friday morning with VFR conditions for the rest of
the forecast period.
&&
.FIRE WEATHER...
Issued At 318 PM MDT Thu Jun 10 2021
Red flag conditions are occurring over much of the northeast WY
plains this afternoon with gusty southwesterly winds and very low
humidity, especially Campbell County into western portions of
Crook and Weston counties. These conditions will persist into the
early evening until a strong cold front moves through the area
from west to east between 7 and 10 PM. Winds will switch to the
west to northwest and become quite strong for a period this
evening before gradually diminishing overnight. Humidity recovery
will be fair to good overnight as cooler air moves in.
Very dry conditions will persist across northeastern WY through the
weekend. Parts of the northeast WY plains could be near red flag
criteria toward midday Friday as breezy conditions persist in the
morning, but winds will gradually decrease in the afternoon. Winds
will be lighter across this area over the weekend.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 3 AM MDT Friday for SDZ027-029-041.
High Wind Warning until 6 AM MDT Friday for SDZ001-012.
Wind Advisory until 6 AM MDT Friday for SDZ002-025-026-030-031-
072-074.
High Wind Warning until 6 AM MDT Friday for SDZ013-073.
WY...High Wind Warning until 3 AM MDT Friday for WYZ054>056-058-071.
&&
Update...26
DISCUSSION...26
AVIATION...Helgeson
FIRE WEATHER...26Hazardous weather outlook, Jun 10, 4:33 AM MDT, 20 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Rapid City SD 433 AM MDT Thu Jun 10 2021 WYZ054>056-058-071-111300- Northern Campbell-Southern Campbell-Western Crook-Weston- Northeastern Crook- 433 AM MDT Thu Jun 10 2021 This Hazardous Weather Outlook is for portions of northeast Wyoming. .DAY ONE...Today and Tonight Red Flag Warnings are in effect today. See the Red Flag Warning product (RFWUNR) for details. High wind warnings are in effect tonight. See the non-precipitation product (NPWUNR) for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Near critical fire weather conditions are expected Friday afternoon due to breezy west winds and relative humidities dropping to the upper teens. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity SDZ001-002-012-013-024>026-028-030-031-042-044-072>074-WYZ057- 111300- Harding-Perkins-Butte-Northern Meade Co Plains- Northern Black Hills-Northern Foot Hills-Rapid City- Central Black Hills-Custer Co Plains-Pennington Co Plains- Oglala Lakota-Bennett-Sturgis/Piedmont Foot Hills- Southern Meade Co Plains-Hermosa Foot Hills-Wyoming Black Hills- 433 AM MDT Thu Jun 10 2021 This Hazardous Weather Outlook is for portions of western South Dakota and northeastern Wyoming. .DAY ONE...Today and Tonight There is an enhanced risk of severe thunderstorms late this afternoon and this evening, mainly from 400 PM to Midnight. Giant hail, thunderstorm winds gusts in excess of 80 MPH and isolated tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and early this evening, especially over northwest South Dakota. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity SDZ027-029-041-111300- Southern Foot Hills-Southern Black Hills-Fall River- 433 AM MDT Thu Jun 10 2021 This Hazardous Weather Outlook is for portions of southwestern South Dakota...and the Black Hills of South Dakota. .DAY ONE...Today and Tonight There is an enhanced risk of severe thunderstorms late this afternoon and this evening, mainly from 400 PM to Midnight. Giant hail, thunderstorm winds gusts in excess of 80 MPH and isolated tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and early this evening. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity SDZ014-032-043-046-047-049-111300- Ziebach-Haakon-Jackson-Mellette-Todd-Tripp- 433 AM MDT Thu Jun 10 2021 /533 AM CDT Thu Jun 10 2021/ This Hazardous Weather Outlook is for portions of western South Dakota. .DAY ONE...Today and Tonight There is an enhanced risk of severe thunderstorms late this afternoon and this evening, mainly from 600 PM to Midnight. Giant hail, thunderstorm winds gusts in excess of 80 MPH and isolated tornadoes are possible. Heat indices will rise as high as 102 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. && Stay tuned to NOAA weather radio for further updates...or check our web site at weather.gov/rapidcity
In the hours before
Local storm report, Jun 11, 12:44 AM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1244 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM NON-TSTM WND GST 2 E COTTONWOOD 43.96N 101.85W
06/11/2021 M54 MPH JACKSON SD MESONET
&&
MLSLocal storm report, Jun 11, 12:50 AM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1250 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND GST 3 E PHILIP 44.05N 101.60W
06/10/2021 M67 MPH HAAKON SD ASOS
&&
MLSLocal storm report, Jun 11, 12:54 AM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1254 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM NON-TSTM WND GST 3 WSW ANGOSTURA RESV 43.30N 103.49W
06/11/2021 M57 MPH FALL RIVER SD MESONET
&&
MLSLocal storm report, Jun 11, 12:59 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1259 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM NON-TSTM WND GST RAPID CITY ARPT 44.05N 103.05W
06/11/2021 M55 MPH PENNINGTON SD ASOS
&&
MLSLocal storm report, Jun 11, 1:02 AM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
102 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM NON-TSTM WND GST 1 N BUFFALO 45.60N 103.55W
06/10/2021 M60 MPH HARDING SD ASOS
1250 AM NON-TSTM WND GST ELLSWORTH AFB 44.16N 103.10W
06/11/2021 M54 MPH MEADE SD OTHER FEDERAL
&&
MLSLocal storm report, Jun 11, 1:06 AM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
106 AM MDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND GST 1 SSW MIDLAND 44.05N 101.16W
06/11/2021 M53 MPH HAAKON SD PUBLIC
&&
CALDERONThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:36 PM MDT | Special Weather Statement | UNR | Lawrence | 24 min |
| Jun 10, 7:44 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 61 min |
| Jun 10, 8:38 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade, Perkins | 67 min |
| Jun 10, 8:44 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 46 min |
| Jun 10, 9:02 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding, Perkins | 43 min |
| Jun 10, 9:23 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Fall River, Oglala Lakota | 67 min |
| Jun 10, 9:29 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade, Perkins | 61 min |
| Jun 10, 9:42 PM MDT | Severe Thunderstorm Warning | UNR | Perkins | 78 min |
| Jun 10, 9:49 PM MDT | Severe Thunderstorm Warning | UNR | Fall River, Oglala Lakota | 41 min |
| Jun 10, 10:05 PM MDT | Severe Thunderstorm Warning | UNR | Meade | 40 min |
| Jun 10, 10:18 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Meade, Pennington | 57 min |
| Jun 10, 10:24 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 51 min |
| Jun 10, 10:30 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 45 min |
| Jun 10, 10:32 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Oglala Lakota, Pennington | 43 min |
| Jun 10, 10:44 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Perkins, Ziebach | 76 min |
| Jun 10, 11:05 PM MDT | Severe Thunderstorm Warning | UNR | Haakon, Meade, Pennington, Ziebach | 70 min |
| Jun 10, 11:12 PM MDT | Severe Thunderstorm Warning | UNR | Bennett, Haakon, Jackson, Mellette, Oglala Lakota, Pennington | 63 min |
| Jun 10, 11:57 PM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 33 min |
| Jun 11, 12:15 AM MDT | Severe Thunderstorm Warning | UNR | Bennett, Jackson, Mellette, Todd | 60 min |
| Jun 11, 12:18 AM MDT | Severe Thunderstorm Warning | UNR | Haakon, Ziebach | 22 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.